# SDR DALA2015111707012

- Difficulty date: November 9, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 86,294 hours, 36,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 13AB ARE INOPERATIVE.  MAINTENANCE FOUND WIRE PULLED OUT OF PLUG AND REPINNED. SYSTEM OPERATION IS NORMAL.
